An algebraic definition of attributed transformations

Bartha, Miklós: An algebraic definition of attributed transformations. In: Acta cybernetica, (5) 4. pp. 409-421. (1982)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_005_numb_004_409-421.pdf

Download (941kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1982
Volume: 5
Number: 4
ISSN: 0324-721X
Page Range: pp. 409-421
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 421. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12327

Actions (login required)

View Item View Item